MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 3.2.3.0
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.H11: the manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
Internal testing revealed that waved order sets added to regimen folder of care plan that do not fall on care plan cycle days are not appending.
 
Additional Manufacturer Narrative
H6 updated.H7 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.When appending a care plan that contains one or more wave medication orders, the occurrence and frequency of the appended orders may not match the intended schedule.If the care plan is not appended, it may result in one or more doses of the medication(s) not being administered.The problem was detected during internal testing.Elekta have not received any customer reports and no occurrences of mistreatment have been reported.An important field safety notification (371-01-msq-020) was sent to all affected customers from 5 september 2025 (elekta reference #: fca-esab-0006).This issue is resolved in mosaiq 3.2.3.1 via a field safety modification reported to the regulatory authority on 7 january 2026 and a product bulletin (371-05-msq-090) was released to affected customers on 22/12/2025, customers will be contacted and arrangements will be made for their devices to be corrected accordingly.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22872251
Report Number3015232217-2025-00052
Device Sequence Number10424379
Product Code IYE
UDI-Device Identifier07340201500071
UDI-Public(01)07340201500071(10)3.2.3.0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot NumberVERSION 3.2.3.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown